On growth order of solutions of differential equations in a neighborhood of a branch point

Author A. Z. Mokhonko, A. A. Mokhonko
National University ``Lvivska Politechnika''

Abstract Let $M_k$ be {the} set of $k$-valued meromorphic in $G=\{z\colon r_0\leqslant |z|\}$ functions with {a}~branch point of order $k-1$ {at} $\infty$; let $E_\ast$ be a set of circles {with finite} sum of radii. Denote $ M_\ast(r,f)=\max|f(z)|,\ z\in\{te^{i\theta}\colon 0\leqslant\theta\leqslant2k\pi,\ r_0\leqslant t\leqslant r\}\setminus E_\ast,\ f\!\in\! M_k; $ $m(r,f)=\frac{1}{2\pi k}\int_0^{2\pi k}\!\ln^+\!|f(re^{i\theta})|d\theta$. If $f\in M_k$ is a solution of the equation $P(z,f,f')=0$ and $P$ is a polynomial in all variables then either $|f(re^{i\theta})|\le r^\nu,$ $re^{i\theta}\in G\setminus E_\ast,\ \nu>0$ or $m(r,f)$ has growth order $\rho\geqslant\frac{1}{2k}$, and the following equality holds $\ln M_\ast(r,f)=(c+o(1))r^\rho,$ $c\neq0,$ $r\to+\infty.$
Keywords algebraic differential equation; branch point of analytic function; meromorphic solution; order of growth
1. Valiron G. Analytical functions. – Nauka, Moscow, 1957. – 235 p. (in Russian)

2. Zimoglyad V.V. On the order of growth of transcendental entire solutions of algebraic differential equations of second order// Mat. Sb. – V.85(127), ¹2(6). – P. 286–302. (in Russian)

3. Goldber A.A., Ostrovsky I.V., Value distribution of meromorphic functions. – Nauka, Moscow, 1970. (in Russian)

4. Strelitz Sh.I. Asymptotic properties of analytic solutions of differential equations. – Mintis, Vilnius, 468 p. (in Russian)

5. Markushevich A.I. Theory of analytic functions. – Nauka, Moskow. (in Russian)

6. Mokhon’ko A.Z., Mokhon’ko V.D. On order of growth of analytic solutions for algebraic differential equations having logarithmic singularity// Mat. Stud. – 2000. – V.13, ¹2. – P. 203–218.

7. Mathematical encyclopedia in five volumes. – Soviet encyclopedia, Moscow, 1977, V.1. (in Russian)

8. Mokhon’ko A.Z. On the growth of meromorphic solutions of algebraic differential equations in an angular domain// Sib. Math. J. – 1990. – V.31, ¹2. – P. 123–130. (in Russian)

9. Kolmogorov A.N., Fomin S.V. Elements of the theory of functions and functional analysis. – Nauka, Moscow, 1972. – 496 p. (in Russian)

10. Macintyre A.J. Wimans method and ”flat regions” of integral functions// Quart. J. Math. – 1938. – V.9. – P. 81–88.

11. Mokhon’ko A.Z. Estimates of absolute value of the logarithmic derivative of the function meromorphic in an anngular domain and its application// Ukr. Math. J. – 1989. – V.41, ¹6. – P. 839–843. (in Russian)
Pages 53-65
Volume 40
Issue 1
Year 2013
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML